# SDR CALA2010110100510

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 30,804 hours, 10,628 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN CRACKED AT STAB STA 101.90.  REPAIRED RT HORIZONTAL LOWER SKIN IAW EC/RA 5510-02129.
